Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe itching, pimples after using bikini lazor. No relief with medication. Anything serious?

Hi! I used to shave my labia untill few years back. I never had any issues. I once used a bikini razor and just after using that, it started itching there very severely. please note, that till that time I had never had sex and had only once or twice oral sex few days prior to this situation, but I did not face any issues untill I used that razor. I also started getting pimples in that area (on labia). I showed it to gynecologist . She treated it, but it always used to come back. she first suspected that it is not herpes . She further directed me to the skin specialist. There also I got the treatment done and I had no pimples and itching for a very long time. Now since few months I have started getting pimples and itching again. I have been given Ginlac-V, T-Bact and Forcan 150. Is there something really serious? I never had fever, bodyaches, nausea etc, which are generally seen as symptoms in herpes. Please advice.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Pimples around the vagina can be due to molluscum and vaginal candiasis.injury may provoke molluscum.keep the area dry.go for norfloxacin tinadazole and ketaconazole.ttichomoniasis can also cause pimples over the area
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor